Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 221–222 (Mi umn2673)  

This article is cited in 16 scientific papers (total in 16 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Singularities of the mutual disposition of a surface and a line

O. A. Platonova

Full text: PDF file (152 kB)

English version:
Russian Mathematical Surveys, 1981, 36:1, 248–249

Bibliographic databases:

MSC: 14J17, 14J70
Received: 13.08.1980

Citation: O. A. Platonova, “Singularities of the mutual disposition of a surface and a line”, Uspekhi Mat. Nauk, 36:1(217) (1981), 221–222; Russian Math. Surveys, 36:1 (1981), 248–249

Citation in format AMSBIB
\by O.~A.~Platonova
\paper Singularities of the~mutual disposition of a~surface and a~line
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 221--222
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 248--249

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Landis, “Tangential singularities”, Funct. Anal. Appl., 15:2 (1981), 103–114  mathnet  crossref  mathscinet  zmath  isi
    2. O. A. Platonova, “Singularities in the problem of the quickest by-passing of an obstacle”, Funct. Anal. Appl., 15:2 (1981), 147–148  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. A. Platonova, “Singularities of projections of smooth surfaces”, Russian Math. Surveys, 39:1 (1984), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. JH Rieger, “On the classification of views of piecewise smooth objects”, Image and Vision Computing, 5:2 (1987), 91  crossref
    6. Sylvain Petitjean, Jean Ponce, David J. Kriegman, “Computing exact aspect graphs of curved objects: Algebraic surfaces”, Int J Comput Vis, 9:3 (1992), 231  crossref  adsnasa  isi
    7. Tanuja Joshi, B. Vijayakumar, David J. Kriegman, Jean Ponce, “Hot curves for modelling and recognition of smooth curved 3D objects”, Image and Vision Computing, 15:7 (1997), 479  crossref
    8. J W Bruce, F Tari, Nonlinearity, 13:3 (2000), 791  crossref  mathscinet  zmath  adsnasa  isi
    9. Adriana Ortiz-Rodríguez, “On the special parabolic points and the topology of the parabolic curve of certain smooth surfaces in”, Comptes Rendus Mathematique, 334:6 (2002), 473  crossref
    10. Ortiz-Rodriguez, A, “Some aspects of the geometry of real algebraic surfaces”, Bulletin Des Sciences Mathematiques, 127:2 (2003), 149  crossref  mathscinet  zmath  isi
    11. R. Uribe-Vargas, “A projective invariant for swallowtails and godrons, and global theorems on the flecnodal curve”, Mosc. Math. J., 6:4 (2006), 731–768  mathnet  crossref  mathscinet  zmath
    12. Proc. Steklov Inst. Math., 258 (2007), 178–193  mathnet  crossref  mathscinet  zmath  elib
    13. Ciprian Borcea, Xavier Goaoc, Sylvain Petitjean, “Line Transversals to Disjoint Balls”, Discrete Comput Geom, 39:1-3 (2008), 158  crossref  mathscinet  zmath  isi
    14. Angel Guadarrama-Garcia M. Ortiz-Rodriguez A., “On the Geometric Structure of Certain Real Algebraic Surfaces”, Geod. Dedic., 191:1 (2017), 153–169  crossref  isi
    15. Uribe-Vargas R., “On Projective Umbilics: a Geometric Invariant and An Index”, J. Singul., 17 (2018), 81–90  crossref  isi
    16. Maxim Kazarian, Ricardo Uribe-Vargas, “Characteristic points, fundamental cubic form and Euler characteristic of projective surfaces”, Mosc. Math. J., 20:3 (2020), 511–530  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:370
    Full text:152
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021